# SDR DXTA200601586

- Difficulty date: August 31, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 8,159 hours, 5,022 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Shaft
- Part number: 991434411
- Part serial: 280083
- Condition: Binding
- Location: Rt Wing
- Part time: 3,116 hours, 1,922 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH SLATS EXTENDED BUT FLAPS FAILED AT ZERO.  FOUND RT WING BOUND-UP & RT NR 1 INBOARD FLEX DRIVE BROKEN.  REPLACED NR 3 FLAP ACTUATOR W/ NEW AND REPLACED NR 1, 2, 3 & 4 FLEX DRIVE CABLES WITH NEW NR 3 ACTUATOR OLD P/N C143708-1 OLD S/N 1937, NEW P/N SAME NEW S/N 2604 (CESSNA P/N 9914502-1).
